Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 1, Issue 4, Pages 351-380
http://dx.doi.org/10.1155/S108533759600019X

Nonlinear semigroups and the existence and stability of solutions of semilinear nonautonomous evolution equations

1Department of Mathematics, University of Augsburg, D-86135, Augsburg, Germany
2Department of Mathematics, University of Tübingen, D-72076, Tübingen, Germany

Received 25 July 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bernd Aulbach and Nguyen Van Minh, “Nonlinear semigroups and the existence and stability of solutions of semilinear nonautonomous evolution equations,” Abstract and Applied Analysis, vol. 1, no. 4, pp. 351-380, 1996. https://doi.org/10.1155/S108533759600019X.